Skip to Main content Skip to Navigation
Journal articles

Integrability Of Liouville Theory: Proof Of The Dozz Formula

Abstract : Dorn and Otto (1994) and independently Zamolodchikov and Zamolodchikov (1996) proposed a remarkable explicit expression, the so-called DOZZ formula, for the 3 point structure constants of Liouville Conformal Field Theory (LCFT), which is expected to describe the scaling limit of large planar maps properly embedded into the Riemann sphere. In this paper we give a proof of the DOZZ formula based on a rigorous probabilistic construction of LCFT in terms of Gaussian Multiplicative Chaos given earlier by F. David and the authors. This result is a fundamental step in the path to prove integrability of LCFT, i.e. to mathematically justify the methods of Conformal Bootstrap used by physicists. From the purely probabilistic point of view, our proof constitutes the first rigorous integrability result on Gaussian Multiplicative Chaos measures.
Complete list of metadata

Cited literature [52 references]  Display  Hide  Download
Contributor : Rémi Rhodes Connect in order to contact the contributor
Submitted on : Wednesday, September 13, 2017 - 4:08:25 PM
Last modification on : Tuesday, May 3, 2022 - 6:26:04 PM
Long-term archiving on: : Thursday, December 14, 2017 - 2:54:50 PM


Files produced by the author(s)


  • HAL Id : hal-01587086, version 1
  • ARXIV : 1707.08785


Antti Kupiainen, Rémi ´ Rhodes, Vincent Vargas. Integrability Of Liouville Theory: Proof Of The Dozz Formula. Annals of Mathematics, Princeton University, Department of Mathematics, 2020, 191 (1), pp.81-166. ⟨hal-01587086⟩



Record views


Files downloads